# SDR R61A202002220240

- Difficulty date: February 9, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238065
- Condition: Corroded
- Location: Frames 8-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH COCKPIT FLOOR DOUBLER CORRODED AS MARKED FR 8-12. REMOVED DAMAGED PORTION OF RH COCKPIT FLOOR DOUBLER, AT FR 8-12. FABRICATED,
LOCATED, DRILLED AND INSTALLED REPAIR SPLICE PIECES AND NEW PORTION OF RH COCKPIT DOUBLER, AT FR 8-12. REF ETD2020-170-004742. A/C REMAINS IN CHECK.
